RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 31, Number 12  


Ordinary Differential Equations
On the stabilization of functions to solutions of homogeneous linear differential equations
P. A. Zharov
1947
Equiconvergence, uniform on the whole line $\mathbf R$, with the Fourier integral of the spectral expansion corresponding to a selfadjoint extension of the Schrödinger operator with a uniformly locally summable potential
V. A. Il'in
1957
Asymptotics of relaxation oscillations in systems of differential-difference equations with a compactly supported nonlinearity. II
S. A. Kashchenko
1968
On the uniqueness of the solution of the Cauchy problem for functional-differential equations
I. T. Kiguradze, Z. P. Sokhadze
1977
On the construction of damping controls for differential-difference systems with commensurable delays
A. V. Metel'skii
1989
On the theory of the zero-controllability of linear normal systems in a Banach space under constraints on the control
S. A. Minyuk
1996
Some problems on the qualitative theory of dynamical polysystems
N. N. Petrov
2005
Multivalued noncooperative differential games
È. R. Smol'yakov
2013
Criteria for unsafe and safe boundaries of the domain of stability of systems with delay in the case of two pairs of purely imaginary roots
L. Z. Fishman
2020
On the structure of compact asymptotically stable invariant sets of $C$-analytic almost periodic systems
D. N. Cheban
2025

Partial Differential Equations
On a quadratic functional in the Cauchy problem for a first-order loaded operator-differential equation. I
M. T. Dzhenaliev (Jenaliyev)
2029
Analytic description of an ordered spectral representation of the space $L_2(\mathbf R^N)$ with respect to a Schrödinger operator with a potential in the Kato class
L. V. Kritskov
2038
On the properties of solutions of the first boundary value problem for some asymptotically linear parabolic equations
Zh. V. Reznikova
2046
On correctly solvable boundary value problems for systems of equations with higher-order elliptic operators
D. U. Umbetzhanov
2056
Some properties of a control operator in the problem of data assimilation, and algorithms for its solution
V. P. Shutyaev
2063

Short Communications
On conditions for the existence of limit cycles in two-dimensional autonomous systems of differential equations
V. V. Amel'kin
2070
О квадратичных системах третьего порядка в вырожденном случае
N. S. Berezkina, I. P. Martynov, V. A. Pron'ko
2073
Problems without initial conditions for degenerate parabolic equations
G. O. Vafodorova
2075
An asymptotic mean-value formula for root functions of a matrix differential operator with a diagonal-matrix eigenvalue
A. V. Dyadechko
2077
Stochastic differential equations in the algebra of generalized random processes
N. V. Lazakovich, S. P. Stashulenok, I. V. Yufereva
2080
On the deficiency indices of an odd-order symmetric differential operator
V. R. Mukimov, Ya. T. Sultanaev
2083
Stability, uniform with respect to delay, of solutions of stochastic systems with a single deviation of the argument
I. G. Nechaeva, D. Ya. Khusainov
2085
On an extension of solvability conditions for the generalized Eshukov problem
V. P. Rudakov
2088

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
2090
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019